# SDR IPXA2016082207352

- Difficulty date: August 9, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, CENTER LANDING GEAR LT TRUNNION SUPPORT FITTING HAS CORROSION.  REPAIRED THE FITTING IAW SRM 53-40-14 REPAIR 1 FIG. 201.
